Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
480 Posts
you are taking far too many immodium, it should wear off ideally in a day, two most.... 5 is not good as you are doing it with meds you may be causing damage. Only take as many immodium as you need you seem like you maybe taking twice as many...i used to have to take 8imoodium a day, everyday. now i take around 4 but if im not ill, i dont take them unless im going on an alday field trip with few loos and i "need" them.taking lazatives when you are taking anti diarhoeals is not a good idea as the more immodium you take when you dont need them the higher the chance of them not working when you od
just lower the dose and try some diet control
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top